# SDR DALA2023103008909

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 98,761 hours, 45,168 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0660 L2 DOOR SLIDE LIGHT INTERMITTENT. CORRECTIVE ACTION: CLEANED 3 PRONG CONTACTS. CK'S GOOD. (5043105)
